So, So So Mad about NOT getting more Vicodin!!!!

I need to scream really loud on here. =O

That's me screaming.

I'm screaming because I had a bad allergic reaction to an antibiotic.

I'm on a prendisone taper.

My dose is super high today and tonight.

It will be for the next 2 days and then gradually it will be lowered.

I was fine one minute and then covered in itchy hives the next.

I went to the ER when my throat started itching severely.

Liquid benedryl was given to me along with shots...

Hey, the hives and symptoms are mostly all gone but I am wired up

and winded up as much as I can possibly be. My legs are thumping

like Thumper the Rabbit..They are ready to run for miles.

I was told that I may be tired but I probably won't get to sleep

tonight. My legs are going nuts. = /

I have this sensation in my feet and legs that feel like a brush

would feel on the bottom of your feet. It's crazy how tingling my

legs are! I almost can't stand it.

I'm off Vicodin because I am going to end up needed more and

more of it to get the same effect. I made the decision that it was

good for a Must Sleep night when I am crabby, angry, and

fed up with not sleeping. I am allowed 5 a month. (Goodness!)

I have to comment that when I take the Vicodin, my legs are

the worst that they ever get and within 30 mins, my legs feel

like lead, my entire body falls into a deep sleep as if I was snow

white and took a bite of the Poison Apple. I get zero hangover

feeling the next day.

I am so, so, so angry that I can't have Vicodin 3 nights a week

rather than 5 nights a month. I understand the reason but

I am still so angry. Relief is just a walk over to the medicine

chest and takes a second to swallow the pill.

5 Replies

oldestnewest
  • Hope that all settles down for you soon

    wish you all the very best.

  • Hun, Benadryl is why your legs are going nuts. It doesnt like our RLS apparently. It has an ingredient that reacts against the RLS.

    Sorry about the Vicodin, i have said before we dont have it in the UK, so dont understand the ins and outs of that med. apart from being a very strong pain killer.

    You should look at all the no no meds for RLS, and make a note of them, so in any emergency situation you wont be given something which will send your legs over the top. wwwrlshelp.org has a download of meds which you can print out and keep with you.

  • rlshelp.org missed a dot out lol.

  • It's so difficult as sometimes we have to take medication that will antagonize rls. Hopefully when you stop the benadryl it will settle down . Wishing you the best x x

  • Elisse is right. Never let anyone give you benedryl / Diphenhydramine. It will make your legs bonkers. We talk about diphenhydramine all the time. They can give you something else for hives, besides that med. I am sorry it happened, but that should be on a card in your wallet on a "no-no" list. rlshelp.org

You may also like...